MathSciNet Relay Station
MathSciNet bibliographic data
MR1360611 22E65 (33C80)
Etingof, Pavel I.; Frenkel, Igor B.; Kirillov, Alexander A., Jr. Spherical functions on affine Lie groups. Duke Math. J. 80 (1995), no. 1, 59–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement